# SDR SWIA202265535

- Difficulty date: April 12, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N168SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000617
- Aircraft time: 14,193 hours, 8,018 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR BEAM HAS AREAS OF CORROSION BETWEEN FRAMES 86/89.     (C-CHECK RO 4/27/2022)    REMOVED AND REPLACED LH FLOOR BEAM BETWEEN FRAMES 86/89. WEIGHT AND BALANCE NOT EFFECTIVE. REF SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-06 AND CIC PROTECTION CPM 51-25-00
